# SDR SWIA201231912

- Difficulty date: October 6, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 15,703 hours, 9,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NEAR MAIN CABIN DOOR AND GALLEY DOOR ARE OUT.  (SERVICE)  REPLACED NR 1 EMERGENCY LIGHT CHARGER AND BATTERY PER AMM. P/N AD-2013-1A  S/N OFF 77239.
